Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 1, 2013, 9:13 AM EDT for Middlesex County, Somerset County, New Jersey. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2013, 9:13 AM EDT (13:13 UTC)
- Expired
- Sep 1, 2013, 10:45 AM EDT
- In force
- 92 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Middlesex County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 1.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1543 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 643 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WWUS81 KPHI 011313
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 AM EDT SUN SEP 1 2013
NJZ008>010-012-015-011445-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
913 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MIDDLESEX...NORTHWESTERN
MERCER...SOMERSET...SOUTHEASTERN HUNTERDON AND SOUTHERN MORRIS
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF HUNTERDON COUNTY
AND WAS APPROACHING NORTHWEST MERCER COUNTY AT 908 AM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 15 TO 20 MPH.
THE HEAVY RAIN COULD AFFECT AREAS OF MIDDLESEX COUNTY THAT ALREADY
RECEIVED HEAVY RAIN OVERNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCAL HOURLY
AMOUNTS COULD REACH BETWEEN ONE HALF AND ONE INCH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
THIS OCCURRED IN THE DOYLESTOWN AREA.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4047 7426 4024 7482 4029 7486 4034 7495
4039 7496 4041 7502 4043 7503 4046 7496
4067 7476 4078 7436 4073 7437 4068 7445
4066 7445 4067 7440 4060 7444 4061 7423
4055 7422
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 1, 6:19 AM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Sep 1, 6:19 AM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 619 AM EDT SUN SEP 1 2013 .SYNOPSIS... SOUTHERLY WINDS AROUND THE BERMUDA HIGH WILL MAINTAIN WARM, MUGGY AND SUMMER-LIKE CONDITIONS OVER THE AREA FOR SUNDAY AND MONDAY. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS AT TIMES. THEN A COLD FRONT APPROACHING FROM THE WEST WILL CROSS THE AREA ON TUESDAY, FOLLOWED BY COOLER AND DRIER HIGH PRESSURE FOR TUESDAY NIGHT THROUGH THE REMAINDER OF THE WEEK. A RE-ENFORCING COOL FRONT ON THURSDAY SHOULD HAVE LITTLE OR NO ASSOCIATED PRECIPITATION. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHORTWAVE ENERGY CONTINUES TO PULL EASTWARD THROUGH THE REGION AS PATCHES OF STORMS INITIATE EARLY THIS MORNING NORTH OF THE METRO AREA. WEAK COLD POOL ALOFT, COMBINED WITH THE ANOMALOUS PWAT CONTENT IS ALLOWING FOR DECENT CHARGE SEPARATION IN SOME OF THE STORMS AND DROPPING SEVERAL CG-STRIKES. THAT BEING SAID THE CONTINUED LACK OF SHEAR REMAINS THE INHIBITING FACTOR FOR THE LONGEVITY OF THESE STORMS SO PULSE IS STILL THE PREFERRED MODE. ALREADY SEEING SOME REPORTS OF UPWARDS OF AN INCH OR TWO DUMPING FROM THESE STORMS, MAINLY ACROSS CENTRAL NEW JERSEY, WITHIN THE PAST HOUR OR TWO. EVEN IF THE STORMS DO NOT AFFECT YOUR AREA FOG AND LOWER STRATUS WILL THOUGH IT WILL BEGIN TO BURN OFF AND SCATTER OUT BY THE LATE MORNING HOURS GIVING WAY TO PLENTY OF SUNSHINE. WE COULD HAVE A PRIMARILY DRY FORECAST AREAS SOUTH AND EAST OF THE METRO AREA AS WE TRY TO TIME THE ARRIVAL OF THE NEXT SHORTWAVE BEARING DOWN ON THE REGION. THE TIMING OF THE IMPULSES HAS PROVEN VERY HARD TO DEFINE EVEN WITHIN A 12 TO 24 HOUR WINDOW. THAT BEING SAID, SEEING THAT SYNOPTICALLY WE HAVE NOT ALTERED OUR FLOW TOO MUCH, WOULD THINK THAT AN ARRIVAL BY THE LATE EVENING HOURS SEEMS REASONABLE AND ONCE AGAIN OUR NORTHERN ZONES HAVE THE BEST CHANCES FOR THE SHOWERS. MODEST SURFACE BASED INSTABILITY MAY BE CUT-OFF BY THE TIME THE SHOWERS AND INITIAL CONVECTION REACH OUR ZONES. PWATS WILL STILL BE ABSURDLY LARGE AND GIVEN THE WEAKER FLOW THAT WILL BE IN PLACE EXPECT THE STORMS BE TO SLOWER MOVERS AND DUMP QUITE A BIT OF WATER. A BLEND OF THE MET/MAV WAS USED AGAIN THIS MORNING GIVING WAY TO HIGHS ABOUT 4 TO 5 DEGREES ABOVE NORMAL BUT STILL NOT 90. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... CONTINUE TO EXPERIENCE MUCH IN THE SAME AS LAST NIGHT THOUGH THERE COULD BE SCATTERED CONVECTION IN PLACE AT THE START OF THE OVERNIGHT PERIOD. BETTER MID-LEVEL IMPULSE CROSSES OVER THE LAKES TONIGHT AND PEGS A FEW BULLS-EYES ACROSS OUR NORTHERN ZONES IN TERMS OF CONVECTION AND QPFS. A STRONG FLOW STILL DOES NOT EXIST ALOFT SO ANY OF THE STORMS THAT DO FORM TONIGHT WILL BE SLOW TO MOVE THROUGH. THE LIGHT SOUTHERLY FLOW WILL ONCE AGAIN PRODUCE STRATUS AND FOG LATE TONIGHT. THIS WILL ALLOW TEMPERATURES TO REMAIN QUITE ELEVATED AGAIN WITH LOWS DIPPING INTO THE LOW-70S IN A LOT OF SPOTS. && .LONG TERM /TUESDAY THROUGH SATURDAY/... THE EXTENDED PERIOD STARTS WITH A SHRTWV TROF DIGGING SEWD THRU THE GRTLKS ON MONDAY AND THEN ACROSS THE MID- ATLANTIC RGN ON TUESDAY. THE ASSOCD COLD FRONT WILL EXTEND APPROX FROM THE LOWER GRTLKS TO THE LOWER OH VLY MONDAY MORNING AND WILL MOVE EWD TO REACH SOMEWHERE INVOF NJ BY TUESDAY MORNING. THE AMS AHEAD OF THE FRONT ON MONDAY WILL REMAIN QUITE MOIST AND SHOULD BECOME SMWHAT UNSTABLE BY MONDAY AFTN...DEPENDING ON HOW MUCH SFC HEATING CAN OCCUR. FCST MAX TEMPS ARE UPPER 80S TO AROUND 90 AND MAX CAPE IS FCST AROUND 2000 J/KG. A SFC TROF IS EXPECTED TO DVLP N-S ACROSS THE FCST AREA ON MONDAY WHICH WILL PROMOTE LOW- LVL CONVERGENCE AND TSTM DEVELOPMENT. A FEW SVR TSTMS ARE POSSIBLE MONDAY AFTN INTO THE EVENING...ALTHO THE BIGGER THREAT MAY WELL BE HEAVY RAIN AND POSSIBLY SOME FLOODING. ON TUESDAY MORNING THE FRONT SHOULD BE MOVG W TO E ACROSS NJ AND VCNTY. BECAUSE OF ITS RATHER SLOW MOVEMENT SOME SHRA AND TSRA ACTIVITY IS EXPECTED TO CONTINUE DURING THE DAY...HWVR POPS SHOULD BE DIMINISHING W TO E DURING THE DAY WITH HIGHER POPS GENLY S/E OF PHL AND ALONG THE COASTAL AREAS. EXPECT ALL PRECIP SHOULD BE ENDED BY LATE TUES AFTN. WITH COOLER AND DRIER AIR MOVING IN BEHIND THE FRONT...MAX TEMPS ON TUES WILL BE SMWHT LOWER THAN MONDAY...AND WITH MORE OF A GRADIENT FROM SE TO NW. OVERNIGHT MIN TEMPS TUES NIGHT WILL BE 10 TO 15 DEG F COOLER AS THE NEW AMS PUSHES IN WITH FULL FORCE. THE FORECAST FOR WED AND BEYOND WAS NOT ALTERED MUCH AS IT LOOKS TO BE DRY WITH NW FLOW ALOFT. ANOTHER COLD FRONT IS FCST TO MOVE ACROSS THE AREA FROM N TO S ON THURSDAY BUT ATTM IT APPEARS THAT AVAILABLE MOISTURE WILL BE RATHER SPARSE SO THERE IS NO MENTION OF PRECIP IN THE FCST. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... THIS MORNING - THIS EVENING...ONCE AGAIN WE WILL HAVE ISSUES WITH EARLY MORNING FOG AND STRATUS. IT APPEARS WE WILL NOT EXPERIENCE THE DURATION OR LOW-NESS OF THE STRATUS THAT WE HAD ON SATURDAY MORNING DUE TO DRIER AIR THAT HAS WORKED IN ALOFT. THAT BEING SAID STRATUS SHOULD BE MORE WIDESPREAD THAN 24 HOURS AGO AND WITH THE ADDED MOISTURE FROM LAST EVENING'S SHOWERS, A DENSER FOG COULD FORM AT THE TERMINALS THAT RECEIVED THE RAIN. THE TAFS MAY BE A TOUCH TOO PESSIMISTIC THIS MORNING, KEEPING THE THE STRATUS THROUGH THE LATE MORNING HOURS. THE AIRMASS IN PLACE CONTINUES TO BE VERY SOUPY AND WITH THE LIGHT SOUTHERLY FLOW IT MAY TAKE A BIT LONGER TO LIFT AND SCATTER THE CIGS OUT. ONCE DOING SO WE SHOULD REMAIN VFR WITH POSSIBLY SOME LATE EVENING SHOWERS PUSHING IN FROM THE WEST-NORTHWEST AGAIN. TONIGHT...WITH NO CHANGE TO THE AIRMASS, THOUGH WINDS SHOULD VEER MORE TOWARDS THE SOUTH SLIGHTLY SOUTHEAST A BIT MORE LATER TONIGHT, FOG AND STRATUS SHOULD CONTINUE TO PLAGUE A MAJORITY OF OUR TERMINALS. THOUGHT IT WAS TOO EARLY TO BRING CONDITIONS DOWN OVERNIGHT BUT IT WOULD TAKE QUITE A BIT OF DRY AIR TO PUSH IN TO KEEP CONDITIONS VFR TONIGHT...DO NOT EXPECT THAT TO HAPPEN. OUTLOOK... MONDAY AND MONDAY NIGHT...GENERALLY VFR BUT WITH SOME LOCAL CIG/VSBY RESTRICTIONS ASSOCIATED WITH SHOWERS AND THUNDERSTORMS. TUESDAY...PREDOMINATELY VFR WITH SOME RESTRICTIONS IN SHOWERS AND THUNDERSTORMS. SOME RESTRICTIONS DUE TO FOG POSSIBLE EARLY TUESDAY MORNING. WEDNESDAY THROUGH THURSDAY...VFR. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS OUR WATERS TODAY AND TONIGHT AS WE CONTINUE WITH THE SOUTHERLY WINDS. THIS WILL HELP TO KEEP SEAS RUNNING AROUND 4 FEET EARLY THIS MORNING BUT AS THE WINDS BEGIN TO DROP OFF LATER TODAY THE SEAS WILL RELAX A BIT MORE. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ONCE AGAIN THIS EVENING AND TONIGHT ACROSS OUR WATERS. OUTLOOK... WINDS AND WAVES SHOULD REMAIN BELOW SCA CRITERIA THROUGH THE COMING WEEK...WITH THE EXCEPTION OF LOCALLY HIGHER WINDS AND SEAS IN THE VICINITY OF THUNDERSTORMS ON MONDAY AND POSSIBLY TUESDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...AMC NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...AMC AVIATION...AMC/HEAVENER MARINE...AMC/HEAVENER
Hazardous weather outlook, Sep 1, 4:15 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 415 AM EDT SUN SEP 1 2013 NJZ001-007>010-012-PAZ054-055-060>062-103-105-020815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ070-071-101- 102-104-106-020815- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-020815- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-020815- DELAWARE BEACHES- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS MAY PRODUCE HEAVY RAIN WHICH COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING MONDAY INTO MONDAY EVENING. SOME OF THE THUNDERSTORMS COULD ALSO PRODUCE STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 415 AM EDT SUN SEP 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME GUSTY WINDS ARE POSSIBLE IN THUNDERSTORMS, MAINLY ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 1, 4:23 AM EDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EDT SUN SEP 1 2013
NJZ012-010915-
MIDDLESEX NJ-
423 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX COUNTY...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MIDDLESEX COUNTY
AT 416 AM EDT. THE INDIVIDUAL THUNDERSTORMS WERE MOVING NORTHEAST
HOWEVER THE AREA OF STORMS HAS REMAINED NEARLY STATIONARY FOR THE
PAST HOUR OR MORE. AS A RESULT RADAR IS ESTIMATING TWO INCHES OF
RAIN OR MORE MAY HAVE FALLEN OVER SOME AREAS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 4055 7422 4055 7424 4050 7425 4049 7426
4045 7422 4042 7425 4028 7449 4040 7458
4060 7427 4061 7422 4058 7420
FORECASTER: AMCSpecial weather statement, Sep 1, 7:11 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 AM EDT SUN SEP 1 2013
PAZ060>062-103-105-011215-
BERKS PA-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-
WESTERN MONTGOMERY PA-
711 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT EASTERN BERKS...NORTHWESTERN
BUCKS...NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH AND SOUTHERN
NORTHAMPTON COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BERKS...BUCKS...
LEHIGH...MONTGOMERY AND NORTHAMPTON COUNTIES AT 708 AM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
LAT...LON 4057 7555 4061 7519 4058 7520 4056 7516
4027 7524 4026 7528 4024 7569
FORECASTER: AMCSpecial weather statement, Sep 1, 7:24 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 AM EDT SUN SEP 1 2013
NJZ007-PAZ055-062-011300-
MONROE PA-NORTHAMPTON PA-WARREN NJ-
724 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL WARREN...MONROE AND
NORTHERN NORTHAMPTON COUNTIES...
AN AREA OF SHOWERS AND STRONG THUNDERSTORMS COVERED PORTIONS OF
MONROE COUNTY AND WILL BE AFFECTING PARTS OF NORTHAMPTON AND WARREN
COUNTIES. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT
15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. WIND GUSTS TO 30
MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
LAT...LON 4115 7515 4114 7508 4109 7503 4109 7497
4106 7493 4079 7487 4077 7491 4081 7548
4090 7554 4097 7554 4099 7550 4105 7555
4121 7514
TFGSpecial weather statement, Sep 1, 7:51 AM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 AM EDT SUN SEP 1 2013
NJZ009-015-PAZ103>106-011315-
EASTERN MONTGOMERY PA-HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-
UPPER BUCKS PA-WESTERN MONTGOMERY PA-
751 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...CENTRAL
MONTGOMERY...HUNTERDON AND NORTHWESTERN MERCER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BUCKS AND
MONTGOMERY COUNTIES AT 747 AM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. ONE HOUR
RAINFALL AMOUNTS OF AN INCH ARE POSSIBLE. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4051 7478 4040 7473 4033 7477 4023 7505
4018 7554 4021 7555 4026 7541 4058 7527
4061 7520 4059 7519 4068 7506 4071 7472
4064 7473 4062 7470
TFGSpecial weather statement, Sep 1, 9:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
913 AM EDT SUN SEP 1 2013
NJZ008>010-012-015-011445-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
913 AM EDT SUN SEP 1 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN MIDDLESEX...NORTHWESTERN
MERCER...SOMERSET...SOUTHEASTERN HUNTERDON AND SOUTHERN MORRIS
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF HUNTERDON COUNTY
AND WAS APPROACHING NORTHWEST MERCER COUNTY AT 908 AM EDT. THE
STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 15 TO 20 MPH.
THE HEAVY RAIN COULD AFFECT AREAS OF MIDDLESEX COUNTY THAT ALREADY
RECEIVED HEAVY RAIN OVERNIGHT.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. LOCAL HOURLY
AMOUNTS COULD REACH BETWEEN ONE HALF AND ONE INCH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
THIS OCCURRED IN THE DOYLESTOWN AREA.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4047 7426 4024 7482 4029 7486 4034 7495
4039 7496 4041 7502 4043 7503 4046 7496
4067 7476 4078 7436 4073 7437 4068 7445
4066 7445 4067 7440 4060 7444 4061 7423
4055 7422
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 4:23 AM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Sep 1, 4:33 AM EDT | Areal Flood Advisory | PHI | Middlesex | 4 hr |
| Sep 1, 7:24 AM EDT | Special Weather Statement | PHI | Warren | 96 min |
| Sep 1, 7:51 AM EDT | Special Weather Statement | PHI | Hunterdon | 84 min |
| Sep 1, 3:33 PM EDT | Special Weather Statement | PHI | Atlantic | 42 min |
| Sep 1, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 61 min |
| Sep 1, 4:13 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Sep 1, 4:25 PM EDT | Special Weather Statement | PHI | Ocean | 65 min |
| Sep 1, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 65 min |
| Sep 1, 4:59 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Sep 1, 7:25 PM EDT | Special Weather Statement | PHI | Hunterdon | 65 min |
| Sep 1, 7:31 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 119 min |
| Sep 1, 5:37 AM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery, Philadelphia | 3 hr |
| Sep 1, 7:11 AM EDT | Special Weather Statement | PHI | Montgomery | 64 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.